T Nation

New to TRT and Have a Few Questions

Ok so I’m a 48 year old male and I
To spare you the events leading up to being prescribed T I’ll get straight to it.

Went in with test levels in the low 300 and was put on 1/2cc weekly of 200ml. I felt pretty good. It wasn’t life changing but I felt more energetic and had a “clarity” that o couldn’t explain. I didn’t have the increase libido I was looking for but felt better.

I go in for my 6 month check and test is now 750 and Dr would prefer me to be in the 900 range so he ups the dose to 1cc of the 200ml test weekly.

I was about two weeks in and started to notice that about 3 days after injection I would wake up dizzy and that would last half a day. Of course this concerned me but i wasn’t sure if it was Trt related of coincidence. The next week same thing so now I feel like it is TRT related from the higher dose. I decide after some research to split the dose to twice weekly. That stopped the dizzy feelings but I’ve noticed that I know am having ED issues. I’m not sure why and that’s my question. My E2 level in last labs was 35 and this is on the higher end and that was before the dose was upped to 1cc. I’m assuming it has to be higher now and was wondering if that’s the cause of the ED?

I go back for a checkup in July and will have labs done then. I’m not sure where my T level will land after the increase.

I also still don’t have the libido that i assumed I would have on TRT. Am I misinformed or am I still not where I need to be?

My questions are about the ED and what can be done and the dosing protocol?

Give it 8 weeks without changing anything. Don’t even think about how you feel until you reach homeostasis. Upon homeostasis you can get bloodwork and make an educated assessment if needed.

1 Like

Marcus007 is correct. Every time I change injection frequency or dose everything is out the window for 6-8 weeks. Everything! No libido, etc. I still get freaked when it happens but when things level you’ll know where you are. Remember hormones are not like drugs that react quickly.

1 Like

So it’s ok that I switched the injection frequency from one large dose to two smaller?

Yes, I just did the same thing. Went from 2 to 3 injections and kaboom! But I knew thats how it works. Think of drugs as water in a glass and hormones like molasses. Tilt the glass quickly to the left and the water splashes right out, on the other hand tilt the glass with molasses, not much change for a while. Hormones do not level quickly like drugs do. Plus, even though your dose might have leveled your body needs to adjust to the change before you feel it.

Excellent advice!

I would continue with the split dosing and give it time. I’t been many years since I started TRT, but I do remember that libido/ED was the symptom that took the longest to come to a new normal and that it was years, not months or weeks before i felt like I was in a stable place. It’s not just getting your measurable hormones within range, but a host of neuroendocrine events throughout your body and especially within the CNS that also need to adjust to the new normal.

2 Likes